Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Treatment for bleeding with clots - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
User :   I had an abortion three months ago and after it I was on contraceptic pills, till last month when my period flew normally and after that , traces of blood for more than two weeks. I then saw my gyneacologist, who did an echography and realised there was some small stuff in my uterus and he said it was not big at all and i have to see him in 10days for another D$C to get it out completely. But I just noticed this morning, that i was bleeding and a clot of blood not so, big and not too small either came out while I had my bath. Could that be the stuff which was in me? Do I wait till I see my doctor in 10days? Or do I see him as soon as possible?
Doctor :   Hi
User :   Hi
Doctor :   Plz wait Iam readinh ur Q
User :   Doctor
User :   ok
Doctor :   Hi
User :   hello
User :   Did you understand my Q, Doctor
Doctor :   yes
Doctor :  
I strongly feel the present clots are not the tissue related to abortions
User :   what can it be?
User :   I am so worried
Doctor :   But it was three months ao and later u used contraceptives and u had normal cycles .. so this is different pathology
User :   yes
User :   It was three months ago
Doctor :   As your doctor told you that there is some thing in uterus and D&C , u better get it done
User :   but he said it was sthg related to the abortion
User :   and that maybe some tissue stayed in
User :   so I thought that was it which came out naturally
Doctor :   If it related to abortions, it will really cause infection by this tyime
User :   what kind of infection?
Doctor :   You will be in a severe septic stage
User :   so what do I do?
Doctor :   Staphylococcal, E.coli
User :   but I don't feel alot of pain
Doctor :   It should be taken out ASAP
Doctor :   There may not be pain
Doctor :   some times they pass by time
User :   ok
User :   So I shoudnt wait for 10 days I presune
Doctor :   but if they remain for long term u get bleeding
User :   I should see him immediately
Doctor :   How many pads are u canging over 2 weeks daily ?
Doctor :   *changing
Doctor :   Are you still taking pill?
User :   my period has been very normal like every other one I have had before
User :   no my doctor told me to stop the pill on the 25th of NOvember
User :   just when my period had to begin
User :   and it flew normally
User :   for four days
User :   and three days after my period, thats today, when I see that blood clot
Doctor :   Thebloo clots are normal part of periods
Doctor :   * th blood clots
Doctor :   *the
User :   I know, but my period was over two days ago, and today suddenly i started bleeding again and the blood clot got out and then the bleeding has stopped
Doctor :   It is expected and it will be the lining of the uterus
Doctor :   If the bleeding has stipped u do not need to worry
User :   ok Doctor
Doctor :   But if u continue to have bleeding consult Gynecologist
User :   ok
User :   So i can comfortably wait till the 15th of Dec when I have my next appointment?
Doctor :   Yes
User :   ok thank you
Doctor :   Thank you
User :   what medical advice can you give me Doctor?
Doctor :   You can avoid strenuous exercise
User :   ok
Doctor :   Other that there are no precaution
Doctor :   In case you bleed severely restart birth control pills aand go to ER
User :   ok
User :   OK, doctor I think i am now satisfied and assured I can wait for now?This is the first time I use this site
User :   and I think I was impressed
User :   thanks once again
Doctor :   Thank you for consulting
Doctor :   Bye
User :   bye
Doctor :   Bye
Question is related to
Medical Procedures
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor